MathSciNet Relay Station
MathSciNet bibliographic data
MR182972 (32 #454) 55.40 (18.20)
Kwun, Kyung Whan; Szczarba, R. H. Product and sum theorems for Whitehead torsion. Ann. of Math. (2) 82 1965 183–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement